# SDR AALA20150618023

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 19,338 hours, 7,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FWD SEAT TRACK AT FS 727B & LBL 45.50 OTBD SIDE FWD & AFT FASTENER HOLES.  ACCOMPLISHED PERMANENT REPAIR IAW EA 252003 DATED 6 18 2015.
